MathSciNet Relay Station
MathSciNet bibliographic data
MR1804510 35R35 (76D27 80A22)
Quirós, Fernando; Vázquez, Juan Luis Asymptotic convergence of the Stefan problem to Hele-Shaw. Trans. Amer. Math. Soc. 353 (2001), no. 2, 609–634 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement